# SDR DALA2024090908875

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 92,195 hours, 12,132 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3303 -ATO- DISCONTINUED TAKEOFF AT 92 KNOTS DUE TO LEFT ENGINE FADEC SYSTEM FAULT MESSAGE. CORRECTIVE ACTION: TROUBLESHOOT PER TSM, SYSTEM TESTED NORMAL. R/R ENGINE 1 PROBE N1 SPEED AS A PRECAUTION. OPS CHECK GOOD. (9134270)
